# SDR JR2R202104307591

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frm 17 Rbl 9
- Part time: 14,456 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK CORRODED AT FRAME 17. FOUND TO BE OUT OF LIMITS. REPAIRED IAW EMBRAER ETD2021-170-011633.
